# SDR QXEA2012071100642

- Difficulty date: July 11, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 136
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK, DEEP ABRASIONS IN AREA STARTING AT ST X136.000 AND FWD.  BLENDED ABRASIONS IAW RD 8/4-53-884.  MIN REMAINING THICKNESS FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  FOUND SEAT TRACK TO BE IN LIMITS IAW RD 8/4-53-4631.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-4631.  COMPLIED WITH TASK CARD RD 8/4-53-4631 PERMANENT ALLOWANCE FOR BLENDS.
